உள் மருத்துவம்: திறந்த அணுகல்

உள் மருத்துவம்: திறந்த அணுகல்
திறந்த அணுகல்

ஐ.எஸ்.எஸ்.என்: 2165-8048

சுருக்கம்

A Case of Pituitary Resistant Free Triiodothyronine Toxicosis Following Hepatitis B Immunization, Hypopituitarism

J. Kelly Smith

A 16-year-old woman presented with clinical manifestations of hyperthyroidism several weeks after receiving her

third hepatitis B immunization. An endocrine assessment revealed persistently elevated free triodothyronine (FT3) levels and multiple small nodules on thyroid ultrasound. A MRI of the brain, TSH response to thyrotropin releasing hormone, blood levels of TSH, T3, T4, FT4, and assays for thyroid autoantibodies were normal. She responded to Sertraline, which blocks the conversion of T4 to T3 and FT3 in peripheral tissues. She was shown to be genetically prone to developing autoimmune disease, raising the prospect that her illness was caused by pituitary thyrotroph T3 receptor autoantibody produced in response to hepatitis B immunization.

Top